# SDR REXA2022012600180

- Difficulty date: December 31, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 310-379 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21R IS CORRODED BETWEEN FS310 AND FS379.  REPLACED STGR 21R P/N: SH670-31383-1 BETWEEN FS 333.00 AND FS 379.00 IAW CRJ900 SRM 51-42-06-001-001-A01.
